# SDR MALA070054

- Difficulty date: April 18, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 3,059 hours, 2,999 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, CLEAN CONFIG A/P ON WING LEVEL CLIMBING SPEED 250 AT 6000 FT STAB TRIM RUNAWAY CLACKER CAME ON, IMMED DISCONNECTED STAB TRIM WITH DISC BUTTON LT SIDE CONTROL YOKE LEVELED OFF EXCESSIVE FORCE REQ.  PULLED C/B 2F5 4A1 RETURNED TO MSP STAB TRIM WAS STOPPED AT 6.0.  COMPLETED MM 409 NR 302105 COMPLETED OPS TEST, GROUND MAINT TEST, AND FUNCTIONAL TEST OF HSTCU SYSTEM OPS CHECK GOOD.  DOWNLOADED FDR COMPLETED BOMBARDIER ACTION PLAN NR 1.  REPLACED HSTCU REF LOG NR 1651161 FOR TEST FLIGHT.  TEST FLIGHT REQUIRED DUE TO STAB TRIM RUNAWAY REF LOG PAGE 1635157.  NTSB REQUESTS TEST OF STAB TRIM INPUTS.  PERFORMED STAB TRIM INPUT TEST IAW NTSB TRIM SWITCH TESTED.
